I've read conflicting reports that it can deactivate the medicine. Is it ok to moisturize with Micro after application ?
Can I Apply Moisturizer After Applying Retin-A-Micro .04% ?
Doctor Answers 5
Moisturizer used with Retin A and general recommendations
I recommend using a very thin layer of Retin A on the sundamged area at bedtime, which can be combined with a moisturized to reduce the inherent drying effect as needed. I also recommend taper the Retin A to every other or every third night if the side effects are to much. Also, used Retin A only 9 months, non summer months, this gives your skin a break and reduces the thinning and capillary appearance that can develop by over using Retin A. Remember, too much of a good thing can be bad.
Moisturizer after retin-a micro
Moisturizer can be applied before or after the application of retin-a micro. I frequently will even suggest the product be mixed with a bland moisturizer such as cetaphil, then applied, to reduce the potential for irritation/redness/peeling.
Elevase Moisture Booster is an Opti-Ceramide: Can combine with retinoids
In our office, we routinely prescribe retinoids to our patients as we believe that it is one of the best products out there to keep the skin healthy and radiant.
We recommend that patients mix the retinoid with Elevase Moisture Booster. It contains Opti-Ceramides to deeply hydrate the skin of all skin types.
You might also like...
Elevase Moisture Booster with Retin A
Moisturizers with Retin A
As topical retinoids can initially cause dryness and scaling of the skin, many patients can incorporate a moisturizer into their skin care regimen to minimize these effects. The efficacy of the retinoid should not be diminished and it allows the patient to continue using the retinoid as the skin usually develops tolerance to the irritation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.